# SDR DALA1164201811

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 42,261 hours, 10,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER THE COCKPIT DOOR COMES ON INTERMITTENTLY.  MAINTENANCE RESEATED THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
